# SDR DALA2021102606633

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N109DN
- Make and model: Airbus A321-211
- Aircraft serial: 9588
- Aircraft time: 1,029 hours, 475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FRAME 6 ST 230 REF LP#:8166150. BLENDED AREA .025 MATERIAL REMOVED NEEDS HFEC WIP 630411 ACCOMPLISHED HFEC INSPECTION OF BLENDED AREA REF A320 NTM 51-10- 08. NO DEFECTS FOUND QC1981. ACCOMPLISHED VT THICKNESS MEASUREMENT OF BLENDED AREA PER A321 NTM 51-10-04, FOUND MINIMUM MATERIAL THICKNESS TO BE 0.038" QC5119 AREA OUT OF LIMITS PER A321 SRM 53-11-11 REMOVED AREA 2' WIDE BY 1.75 LONG PER SRM 53- 11-11-300-041 346291 PERFORMED HFEC INSPECTION IAW A321 51-10-08 . NO CRACKS/DEFECTS NOTED QC2070 REMOVED STEP FOR ACCESS. FABRICATED FILLER AND DOUBLER IN REF TO A321 SRM 53-11-11-300- 041 WIP 346291 COUNTER SUNK AND TRIMMED DOUBLER. INSTALLED FILLER WASHERS OK TO INSTALL QC5256 227037. INSTALLED FILLER AND DOUBLER PER A321 SRM 53-11-11-300-041 OK TO RESTORE TOP COAT AND RESTORE ACCESS WIP 72277037 QC 5256 OK TO TREAT AND PRIME REPAIR PARTS WIP900886 QC5256TREATED AND PRIMED PART REPAIR FILLER AND DOUBLER WIP 900886. QC5256 REPAIR IS IN ZONE 1 THIS IS A PERMANENT REPAIR. INSPECTION THRESHOLD FROM TIME OF ALD / REPAIR EMBODIMENT IS 60000FC/120000FH WIP227037 NEEDS INTERNAL FLOOR BOARD INSTALLED 227037. REINSTALLED INTERNAL FLOOR BOARD REMOVED FOR ACCESS 2995475 RII COMPLETE QC5256 PLACARD DECAL INSTALLED. (LP# 1992913)
